# SDR YTRA10265

- Difficulty date: September 14, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N385RL
- Make and model: Bell 206L-4
- Aircraft serial: 52385
- Aircraft time: 2,058 hours
- Engine: Allsn 250C30P
- Engine time: 22,319 hours
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Sprayer
- Part number: 5233589
- Condition: Cracked
- Location: Fuel System
- Component: Fuel Nozzle
- Component part number: 23077067
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE FROM OFFSHORE PLATFORM PILOT EXPERIENCED A NOISE IN THE ENGINE COMPARTMENT WITH A CORRESPONDING LOSS IN ENGINE POWER.  PROCEEDED TO MAKE A PRECAUTIONARY LANDING TO THE WATER.
